Dr. Nafaa Chbili (نافع الشبيلي )

Associate Professor

Department of Mathematics

United Arab Emirates Unviersity,

Al Ain Abu Dhabi UAE

Job  History

PhD, University of Paris 7, France, 1997

2008----: UAE University, United Arab Emirates 

2007-2008: Max-Planck-Institute, Bonn, Germany

2006-2007: Korea Advanced Institute of Science and Technology, Daejeon, South Korea

2005-2006: Osaka City University, Osaka, Japan

2003-2005: Tokyo Institute of Technology, Tokyo,  Japan

1999-2003: Monastir University, Tunisia


Teaching Fall 2014:

Linear Algebra I

Linear Algebra for Engineering

General Topology

Research Interests: Knot theory, Low Dimensional Topology

Topological methods in molecular Biology, DNA Topology.

Workshop: DNA Topology Course-Workshop, Okinawa, Japan, November 2-7, 2009 (co-organized with Robert Sinclair)

Conference: Second Tapu-Kook joint seminar on knots and related Topics, Daegu, Korea, July 26-30 2010

Selected Publications:

  1. 1. New Obstruction of quasi alternating links, (with K. Qazaqzeh) accepted for publication, (2014).
  2. 2. A note on the Tutte polynomial and the automorphism group of a graph, Asian-European Journal of Mathematics, Volume No.07, Issue No1, 1450001 (2014).
  3. 3- Graph skein modules and symmetries of spatial graphs,  Journal of Knot Theory and its Ramifications Vol. 21 No. 9 1250090 (2012).
  4. 4- On degree preservable graphs, Int. J. Pure App. Math. Vol. 66 2 (2011) 171-175.
  5. 5- Equivariant Khovanov homology associated with symmetric links, Kobe Journal of Mathematics, 27(2010) pp. 73-89.arxiv.org/abs/math.QA/0702359

  6. 6- Graph-skein modules of three manifolds, Book chapter in Hand Book of Material Science Research 2010, pp. 459-472.

  7. 7- Strong periodicity of links and the coefficients of the Conway polynomial, Proc. Amer. Math. Soc. 136 (2008), 2217-2224.

  8. 8- Toward an equivariant Khovanov homology, Proceedings of ILDT 2006, World Scientific Publishing Co, pp.19-27, 2007.
    9- The Casson-Walker-Lescop invariant of periodic three-manifolds, Mathematical Proceeding Cambridge Philosophical Society ,

  9. Vol. 140. ( 2006) pp. 253-264.
    10- Skein algebras of the solid torus and symmetric spatial graphs, Fundamenta Mathematicae Vol 190, (2006) pp. 1-10.
    11- Les invariants $\theta_{p}$ des 3-varietes periodiques, Ann. Inst. Fourier, 4 (2001), 1135-1150.

  10. 12- Symm'etries en dimension 3, une approche quantique, Cubo Math. Eud. Vol 6, No 4, (2004) pp. 133-165.

  11. 13- A new criterion for knots with free periods, Ann. Fac. Sci. Toulouse Math. (6) 12 (2003), no. 4, pp. 465-477.
    14- Quantum invariants and finite group actions on 3-manifolds, Topology and its Applications, vol 136/1-3 pp. 219-231 2004.
    15- The multivariable Alexander polynomial of lens braids, Journal of knot theory and its Ramifications, Vol 11, 8, pp.1323-1330,2002.
    16- Quantum Su(3)-invariants of links and Murasugi's congruence, Topology and its Applications, Volume 122/3, pp. 479-485, 2002.
    17- The skein polynomial of freely periodic knots, Topology and its Applications, Volume 121/3 pp. 535-542, 2002.
    18- The Jones polynomials of freely periodic knots, Journal of Knot Theory and its Ramifications, Vol 9, No 7, pp. 885-891, 2000.
    19- Le polynome de Homfly des noeuds librement periodiques, C. R. Acad. Sci. Paris, t. 325,b Serie I, pp. 411-414, 1997.
    20 - On the invariants of lens knots, proceeding of knots 96,c-1997 World scientific publishing Co, pp. 365-375.

 

Hit Counter